# SDR HEEA968457

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Shoe
- Part number: 1055000134
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID PROTECTIVE PLATES WORN THROUGH HARDENED METAL TO AND THROUGH BASE METAL. REPLACED WITH SERVICEABLE SKID PROTECTIVE PLATES.
